Jaem Vol 10, No1, 2020

 

 

TWMS J. App. & Eng. Math.

EDGE-ZAGREB INDICES OF GRAPHS
C. Yamaç, M. S. Oz, I. N. Cangul
1
[PDF]
SOME FIXED POINT RESULTS IN THE GENERALIZED CONVEX METRIC SPACES
K. Dogan, F. Gursoy, V. Karakaya
11
[PDF]
QUANTUM SPECTRAL CLUSTERING THROUGH A BIASED PHASE ESTIMATION ALGORITHM
A. Daskin
24
[PDF]
MULTIPLE POSITIVE SOLUTIONS FOR A SYSTEM OF FRACTIONAL HIGHER-ORDER INFINITE-POINT BOUNDARY VALUE PROBLEMS
A. K. Rao
34
[PDF]

ON THE NUMERICAL SOLUTION TO OPTIMAL CONTROL PROBLEMS WITH NON-LOCAL CONDITIONS
K. R. Aida-Zade, V. M. Abdullayev

47
[PDF]
ON FUZZY QUOTIENT BCK-ALGEBRAS
S. S. Goraghani
59
[PDF]
MULTIPLICITY RESULTS TO A FOURTH-ORDER BOUNDARY VALUE PROBLEM FOR A STURM-LIOUVILLE TYPE EQUATION
A. Ghazvehi, G. A. Afraouzi
69
[PDF]
INEQUALITIES VIA STRONGLY (p; h)-HARMONIC CONVEX FUNCTIONS
M. A. Noor, K. I. Noor, S. Iftikhar
81
[PDF]
ADDITION THEOREM AND CERTAIN PROPERTIES OF k-BESSEL FUNCTION
K. S. Gehlot, S. D. Purohit, J. B. Sharma
95
[PDF]
FUZZY SOFT QUASI SEPARATION AXIOMS
T. H. Dizman (Şimşekler), N. Demirtaş (Tozlu), Ş. Yuksel
102
[PDF]
ON THE GENERALIZED VECTOR EQUILIBRIUM PROBLEM
M. R. Omidi
111
[PDF]
FIXED POINT RESULTS FROM SOFT METRIC SPACES AND SOFT QUASI METRIC SPACES TO SOFT G-METRIC SPACES
N. B. Gungor
118
[PDF]
LINEAR OPTIMIZATION METHOD ON SINGLE VALUED NEUTROSOPHIC SET AND ITS SENSITIVITY ANALYSIS
I. Deli
128
[PDF]
WAVELET PACKETS IN WEIGHTED SOBOLEV SPACE
R. Kumar, M. Chauhan
138
[PDF]
COMPARISON OF INTEGRO QUADRATIC AND QUARTIC SPLINE INTERPOLATION
A. R. Haghighi, A. Aghazedeh, A. Abedini
150
[PDF]
GLOBAL ATTRACTOR OF THE HYPERBOLIC RELAXATION OF THE SWIFT-HOHENBERG EQUATION IN Rn
S. Yayla
161
[PDF]
EDGE DOMINATION IN SOME BRICK PRODUCT GRAPHS
U. V. C. Kumar, R. Murali, A. Girisha
173
[PDF]
BACKSCATTERING FROM SOFT-HARD TRIANGULAR CYLINDER: PRIMARY PTD APPROXIMATION
F. Hacivelioglu
181
[PDF]
'-BEST PROXIMITY POINT THEOREMS IN METRIC SPACES WITH APPLICATIONS IN PARTIAL METRIC SPACES
M. Imdad, H. N. Saleh, W. M. Alfaqih
190
[PDF]
LINEAR COMBINATIONS OF q-STARLIKE FUNCTIONS OF ORDER ALPHA
H. Shamsan, R. S. A. Qahtan, S. Latha
201
[PDF]
A NOTE ON CERTAIN TOPOLOGICAL INDICES OF THE DERIVED GRAPHS OF SUBDIVISION GRAPHS
B. Basavanagoud, C. S. Gali
208
[PDF]
A FIXED POINT PROBLEM VIA SIMULATION FUNCTIONS IN INCOMPLETE METRIC SPACES WITH ITS APPLICATION
R. Lashkaripour, H. Bafhani, Z. Ahmadi
220
[PDF]
FURTHER RESULTS OF NEUTROSOPHIC SUBALGEBRAS IN BCK=BCI-ALGEBRAS BASED ON NEUTROSOPHIC POINTS
G. Muhiuddin, Y. B. Jun
232
[PDF]
BISHOP'S PROPERTY ( ) AND WEIGHTED CONDITIONAL TYPE OPERATORS IN k-QUASI CLASS A n
M. R. Azimi, I. Akbarbaglu, F. Abedi
241
[PDF]
ON THE CHEBYSHEV POLYNOMIAL COEFFICIENT PROBLEM OF BI-BAZILEVI  C FUNCTIONS
Ş. Altınkaya, S. Yalçin
251
[PDF]
LUCAS POLYNOMIAL SOLUTION FOR NEUTRAL DIFFERENTIAL EQUATIONS WITH PROPORTIONAL DELAYS
S. Gumgum, N. B. Savasaneril, O. K. Kurkcu, M. Sezer
259
[PDF]
A PRE-SUBADDITIVE FUZZY MEASURE MODEL AND ITS THEORETICAL INTERPRETATION
M. Unver, G. Ozcelik, M. Olgun
270
[PDF]
APPROXIMATION OF PERIODIC FUNCTIONS BY SUB-MATRIX MEANS OF THEIR FOURIER SERIES
X. Z. Krasniqi
279
[PDF]